# SDR AALA202212068079

- Difficulty date: October 25, 2022
- Submitted: December 6, 2022
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 56,058 hours, 35,108 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING TRAILING EDGE UPPER SKIN PANEL AT WS 2800 BETWEEN RIB 5 AND 6. MAINTENANCE REPAIRED SKIN PANEL PER EA 339417.
